# SDR RAAA00B1072

- Difficulty date: September 21, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,681 hours, 41,525 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adj
- Location: Main Pax
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN DOOR LIGHT CAME ON DURING DESCENT LANDING.  THE HANDLE ITSELF MOVES.  ADJUSTED FWD CABIN DOOR IAW MM 52-11-01.
